# SDR YENA2023090101016

- Difficulty date: August 30, 2023
- Submitted: September 1, 2023
- Operation: Air carrier
- Aircraft: N228JB
- Make and model: Emb ERJ 190-100 IGW
- Aircraft serial: 030
- Aircraft time: 45,069 hours, 29,319 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAVY MAINTENANCE: INITIAL INSPECTION [CPCP FINDING]: CORROSION IN SEAT TRAC LOCATED BETWEEN FR 39/43 AND Y= 270.0 IN CF II PASSENGER FLOOR STRUCTURE; REF TOMX WO 2313 NRC 00153 CORROSION IN SEAT TRACK LOCATED BETWEEN FR 39/43 AND Y= 270.0 IN CF II PASSENGER FLOOR STRUCTURE WAS REMOVED AND EVALUATED WITHIN LIMITS PER EMB 190 SRM 51-12-01 AND SRM 51-10-03 AND SRM 53-22-10 AD/51. (CONSIDERED AS A MAJOR REPAIR)
